FDA Issues Warnings About Low T Therapy Heart Attack Risks
March 17th, 2015|
Testosterone is a male hormone that assists in the regulation of body mass, mood, energy level, and sex drive. As men age, their bodies produce less of this hormone, which can result in changes affecting a variety of body systems.
Some medical professionals have developed treatments for decreased testosterone levels known as low testosterone (Low T) therapy. For many, this seems like a wonderful solution to their problems, but the U.S. Food and Drug Administration (FDA) recently issued a warning regarding Low T therapy health risks.
Officials say that the use of testosterone products or undergoing Low T therapy could put patients at risk of suffering a heart attack or stroke. The FDA is also requiring changes in the labeling of drugs being used in testosterone therapy to carry warnings about Low T therapy heart attack risks.
The warnings go on to instruct patients to consult their physicians immediately if they experience any signs of a heart attack, including shortness of breath or chest pain. Anyone who suffers adverse health events associated with Low T therapy should also report the incident to the FDA immediately.
At Ferrer, Poirot & Wansbrough, our team of drug injury lawyers has advocated for numerous patients harmed by drugs and medical devices, and we are here to help if you’ve suffered a testosterone therapy injury. We’re available to answer your questions—just dial (800) 210-8503.